Properties of the Contrajectory in Support Maximum Principle for Time-Delayed Systems with Functional Restrictions
Mathematica balkanica, Tome 9 (1995) no. 2-3, p. 217
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1995_9_2-3_a9,
author = {V. V. Alsevitch and O. I. Kostyukova and Yu. H. Pesheva},
title = {Properties of the {Contrajectory} in {Support} {Maximum} {Principle} for {Time-Delayed} {Systems} with {Functional} {Restrictions}},
journal = {Mathematica balkanica},
pages = {217},
year = {1995},
volume = {9},
number = {2-3},
url = {http://geodesic.mathdoc.fr/item/MABA_1995_9_2-3_a9/}
}
TY - JOUR AU - V. V. Alsevitch AU - O. I. Kostyukova AU - Yu. H. Pesheva TI - Properties of the Contrajectory in Support Maximum Principle for Time-Delayed Systems with Functional Restrictions JO - Mathematica balkanica PY - 1995 SP - 217 VL - 9 IS - 2-3 UR - http://geodesic.mathdoc.fr/item/MABA_1995_9_2-3_a9/ ID - MABA_1995_9_2-3_a9 ER -
%0 Journal Article %A V. V. Alsevitch %A O. I. Kostyukova %A Yu. H. Pesheva %T Properties of the Contrajectory in Support Maximum Principle for Time-Delayed Systems with Functional Restrictions %J Mathematica balkanica %D 1995 %P 217 %V 9 %N 2-3 %U http://geodesic.mathdoc.fr/item/MABA_1995_9_2-3_a9/ %F MABA_1995_9_2-3_a9
V. V. Alsevitch; O. I. Kostyukova; Yu. H. Pesheva. Properties of the Contrajectory in Support Maximum Principle for Time-Delayed Systems with Functional Restrictions. Mathematica balkanica, Tome 9 (1995) no. 2-3, p. 217. http://geodesic.mathdoc.fr/item/MABA_1995_9_2-3_a9/